# SDR ZZDA2011974

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BLINKING ON AND OFF ACFT LEFT AT TAIL CONE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM, ALL LIGHTS OP'S CHECK'S NORMAL; NO FLICKERING NOTED IAW B717 AMM 33-51.
